# SDR QXEA0101785

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,861 hours, 38,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE NUMBER TWO OVERHEAD EVACUATION LIGHT IS DIM AND UNREADABLE.  REMOVED AND REPLACED LAMP ASSEMBLY.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
